Advertisement

Siberian Mathematical Journal

, Volume 43, Issue 3, pp 518–524 | Cite as

On the Asymptotics of Mean Value Points for Some Finite-Difference Operators

  • Yu. G. Nikonorov
Article

Abstract

We prove some asymptotic estimates for mean value points of finite-difference differentiation operators of order n.

mean value finite-difference differentiation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Nikonorov Yu. G., “On the integral mean value theorem,” Sibirsk. Mat. Zh., 34, No. 6, 150–152 (1993).Google Scholar
  2. 2.
    Ivanov V. V. and Nikonorov Yu. G., “Asymptotic behavior of the Lagrange points in the Taylor formula,” Sibirsk. Mat. Zh., 36, No. 1, 86–92 (1995).Google Scholar
  3. 3.
    Gel'fond A. O., The Calculus of Finite Differences [in Russian], Nauka, Moscow (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • Yu. G. Nikonorov
    • 1
  1. 1.Rubtsovsk Industrial Institute of Altai State Technical UniversityRubtsovsk

Personalised recommendations